# SDR ASAA2019122081661

- Difficulty date: December 18, 2019
- Submitted: December 20, 2019
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 48,639 hours, 14,424 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32896302
- Part serial: 11338
- Condition: Inoperative
- Location: Nr 2 Engine
- Part time: 42,036 hours, 12,574 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

AFTER THE #2 ENGINE WAS STARTED AND STABLE THE "START VALVE OPEN" "OIL FILTER BYPASS" AND "LOW OIL PRESSURE" AMBER INDICATIONS FLASHED, ENGINE WAS SHUT DOWN , "START VALVE OPEN" REMAINED ILLUMINATED PERFORMED ALTERNATE DEACTIVATION PROCEDURES. GROUNDED - YES. REMOVED AND REPLACED, #2 ENGINE START VALVE. REF TASK 80-11-03-000-801-FOO REMOVED, TASK 80-11-03-400-801-FOO, INSTALLED, REF TASK 71-00-00 800-811-FOO OPS CHECK LEAK CHECK GOOD.
